# SDR VJ970183

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 173 - ATL-RSW - AIR INTERRUPTED AND RETURNED TO ATL.  ON LANDING INSPECTED AIRCRAFTS LEFT MLG, WHEEL WELL AREA, ENGINE, FLAPS AND ADJACENT AREAS FOR DAMAGE.  FOUND NR 2 MLG TIRE BLOWN, NR 1 ENGINE HAD EXPERIENCED FOD, LT FLAP WAS DAMAGED, VISUAL DOWNLOCK INDICATOR BROKEN, HYDRAULIC LINE DENTED IN W/W BETWEEN DOOR ACTUATOR AND HYDRAULIC FILTER ON KEEL BEAM.  REPLACED NR 1 AND NR 2 MLG TIRES, LT GEAR DOWNLOCK ASSY, NR 1 ENGINE REPLACED AND LEAK CHECK PERFORMED, REPLACED LT MLG DOWNLOCK SWITCH, MOUNTING PLUS VISUAL INDICATOR, REPLACED LT MLG UPPER LOCK LINK.  PINNED GEAR AND FERRIED AIRCRAFT TO AEROCORP FOR ADDITIONAL WORK AND REPAIR TO FLAPS.  (M)
